# SDR UPS01834599

- Difficulty date: January 4, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DURING PREFLIGHT, CRACKS MIGRATING FROM RIVET AT STATION 1480 ON LEFT SIDE OF FUSELAGE . APPX 6 IN. FWD OF OVERPRESS SAFETY VALVE.  CRACK LENGTH IS .750 IN. THE UPPER DIRECTION & .500 IN. THE LOWER DIRECTION.     REMOVED DAMAGED SKIN AT STA 1480, FABRCATED, DRILLED & FINISHED REPAIR. DFRL D206716 CLEARED ON LP 462587.
